, Volume 101, Issue 4, pp 495-512

Automorphism groups of real algebraic curves which are double covers of the real projective plane

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract:

For each integer g≥ 3 we give the complete list of groups acting as full automorphism groups of real algebraic curves of genus $g$ which are double covers of the real projective plane. Explicit polynomial equations of such curves and the formulae of their automorphisms are also given.

Received: 29 April 1999 / Revised version: 26 November 1999